# SDR QMLA2024062520071

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N586AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0709
- Aircraft time: 5,808 hours
- Engine: Pwa PW206B2
- Engine time: 5,261 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 24708
- Condition: Faulted
- Location: Xmsn Oil Cooler
- Component: Oil Cooler
- Component part number: L792M3019101
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

THE PILOT PICKED UP PATIENT AS DESIGNATED LZ/SCENE AND DEPARTED THE SCENE FOR DESERT REGIONAL MEDICAL CENTER. WHILE ON CLIMB OUT (AROUND 1000') OVER MOUNTAINOUS TERRAIN, PILOT SCANNED ENGINE & TRANSMISSION TEMPS & PRESSURES.  WHEN PILOT LOOKED AT NR 1 ENG COLUMN, NOTICED OIL TEMP READ 147 DEGREES,  PREVIOUSLY READ 104 DEGREES.  RED LINE AT TOP OF COLUMN WAS SOLID RED & LINE AT THE BOTTOM OF COLUMN FLASHING RED. PILOT NOTIFIED CREW OF EMERGENCY & NEEDED TO LAND.  PILOT TURNED ACFT BACK TO LZ & AWAY FROM MOUNTAINOUS TERRAIN TO LOOK FOR A SUITABLE PLACE TO LAND. LOCATED A SUITABLE AREA AND NOTIFIED CREW.  LANDED & SHUTDOWN ACFT WITHOUT INCIDENT.
